Translator Disclaimer
2009 Collapsing Modalities
Lloyd Humberstone
Notre Dame J. Formal Logic 50(2): 119-132 (2009). DOI: 10.1215/00294527-2009-001

Abstract

Sections 1 and 2 respectively raise and settle the question of whether, if an affirmative modality collapses (reduces to the null modality, that is) in a normal modal logic, then all modalities of the same length collapse in that logic, while Section 3 considers some special cases of an analogous phenomenon for congruential modal logics, closing with a general question about collapsing modalities in this broader range of logics.

Citation

Download Citation

Lloyd Humberstone. "Collapsing Modalities." Notre Dame J. Formal Logic 50 (2) 119 - 132, 2009. https://doi.org/10.1215/00294527-2009-001

Information

Published: 2009
First available in Project Euclid: 11 May 2009

zbMATH: 1190.03021
MathSciNet: MR2535579
Digital Object Identifier: 10.1215/00294527-2009-001

Subjects:
Primary: 03B45

Keywords: modal logic, modalities

Rights: Copyright © 2009 University of Notre Dame

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.50 • No. 2 • 2009
Back to Top